# SDR MALA975710

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A098
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: L38710SA
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 3022 - AFTER TAKEOFF, HYDRAULIC FAILURE ON GEAR RETRACTION.  AIRCRAFT RETURNED TO ATW.  MAINTENANCE REPLACED RIGHT GEAR HYDRAULIC LINE SWIVEL.  ALL CHECKS GOOD.  (X)
